Advertisement

Mathematical Notes

, Volume 87, Issue 3–4, pp 452–452 | Cite as

Erratum to: “On the equality of Kolmogorov and relative widths of classes of differentiable functions”

  • Yu. N. Subbotin
  • S. A. Telyakovskii
Erratum
  • 161 Downloads

Copyright information

© Pleiades Publishing, Ltd. 2010

Authors and Affiliations

  • Yu. N. Subbotin
    • 1
  • S. A. Telyakovskii
    • 2
  1. 1.Institute of Mathematics and Mechanics, Ural DivisionRussian Academy of SciencesUralRussia
  2. 2.Steklov Mathematical InstituteRussian Academy of SciencesSteklovRussia

Personalised recommendations